# SDR SWAA2024012242927

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 64,714 hours, 39,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER GIRT BAR RETAINER CLIP MISSING FASTENER<[01] REPLACED MISSING FASTNER ON R2 SLIDE BOX GIRT BAR HOLDER PER SRM 51-40-02
